Tohoku Mathematical Journal

The nonexistence of Killing fields

Shinsuke Yorozu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 36, Number 1 (1984), 99-105.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228906

Digital Object Identifier
doi:10.2748/tmj/1178228906

Mathematical Reviews number (MathSciNet)
MR0733622

Zentralblatt MATH identifier
0536.53039

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32] 57R30: Foliations; geometric theory

Citation

Yorozu, Shinsuke. The nonexistence of Killing fields. Tohoku Math. J. (2) 36 (1984), no. 1, 99--105. doi:10.2748/tmj/1178228906. https://projecteuclid.org/euclid.tmj/1178228906


Export citation

References

  • [1] S. BOCHNER, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. 52 (1946), 776-797.
  • [2] F. W. KAMBER AND PH. TONDEUR, Harmonic foliations, Lecture Notes in Math. 949, Springer-Verlag, Berlin, Heidelberg and New York, 1982, 87-121.
  • [3] F. W. KAMBER AND PH. TONDEUR, Infinitesimal automorphisms and second variation o the energy for harmonic foliations, Thoku Math. 3. 34 (1982), 525-538.
  • [4] S. KOBAYASHI, Transformation groups in differential geometry, Ergebnisse der Math 70, Springer-Verlag, Berlin, Heidelberg and New York, 1972.
  • [5] B. L. REINHART, Foliated manifolds with bundle-like metrics, Ann. of Math. 69 (1959), 119-132.
  • [6] R. TAKAGI AND S. YOROZU, Minimal foliations of Lie groups and examples (preprint)
  • [7] S. T. YAU, Some function-theoretic properties of complete Riemannian manifolds an their applications to geometry, Indiana Univ. Math. J. 25 (1976), 659-670.
  • [8] S. YOROZU, Killing vector fields on complete Riemannian manifolds, Proc. Amer. Math Soc. 84 (1982), 115-120.
  • [9] S. YOROZU, Conformal and Killing vector fields on complete non-compact Riemannia manifolds, to appear in the Geometry of geodesies and related topics, Advanced Studies in Pure Math. 3, North-Holland/Kinokuniya, 1984.
  • [10] H. Wu, A remark on the Bochner technique in differential geometry, Proc. Amer. Math Soc. 78 (1980), 403-408.
  • [11] H. Wu, The Bochner technique, Proc. 1980 Beijing Symp. Differential Geometry an Differential Equations, Vol. 2, Science Press, Beijing, Gordon and Breach, Science Publishers, Inc., New York, 1982, 929-1071.